Hi, I was on 4 months of Prostap injections after surgery to remove endo from my ovary. Had my last injection 26Nov which lasts 28 days. On the 27th & 28th Dec I had a little bleeding, more like spotting. Had unprotected sex 29dec. Since then I have had crampy pains like af, my boobs have been sore on and off, I feel lightheaded when I stand up suddenly, I'm usually wrapped up like a bear but have been so hot and keep getting really hot on my face and neck. 2 days ago I had a browny pink discharge when I wiped then nothing and had a smear on my pants today but nothing when I wiped. I now have a stringing clear/white discharge inside and I got a blob of it when I wiped. Could I have ovulated the 27th & 28th and now be pregnant. Took a test today (would be 4wks preg) and it was negative.
Thanx for the reply, I feel like I'm imaging all this in my head. I'm going to test again at the w-end and if still neg I'm going to go to the doc. Nobody really explained to me what happens to your body when you stop taking Prostap so it could be all the extra hormones flooding my syste but who knows!!